# SDR USAA2011092600020

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 37,280 hours, 13,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PLASTIC COVER FOR EMERGENCY EXIT LIGHT AT SEAT 10D IS MISSING.  MAINTENANCE REPLACED LENS COVER.
